Journal De Mathématiques Pures Et Appliquées Volume 4 Ser.2 by Liouville Joseph 1809-1882Journal De Mathématiques Pures Et Appliquées Volume 4 Ser.2 by Liouville Joseph 1809-1882

Journal De Mathématiques Pures Et Appliquées Volume 4 Ser.2

byLiouville Joseph 1809-1882, Centre National De La Recherche Scientif

Paperback | September 15, 2011 | French

Pricing and Purchase Info

$47.95

Earn 240 plum® points
Quantity:

In stock online

Ships free on orders over $25

Not available in stores

Title:Journal De Mathématiques Pures Et Appliquées Volume 4 Ser.2Format:PaperbackDimensions:448 pages, 9.69 × 7.44 × 0.91 inPublished:September 15, 2011Publisher:Nabu PressLanguage:French

The following ISBNs are associated with this title:

ISBN - 10:124556966X

ISBN - 13:9781245569668

Look for similar items by category:

Reviews